# SDR 2023F00068

- Difficulty date: February 23, 2023
- Submitted: February 23, 2023
- Operation: General aviation
- Aircraft: N605K
- Make and model: Boeing 767266
- Aircraft serial: 23180
- Aircraft time: 63,292 hours, 18,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sensor
- Part number: 834502
- Part serial: UNKNWN
- Condition: Mismatched
- Location: Zone 400
- Part time: 63,292 hours, 18,592 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN L1 DOOR MOTOR WILL NOT OPEN/CLOSE THE DOOR ELECTRICALLY.   ADJUSTED DOOR LATCH SENSOR STRIKER TO CORRECT PROXIMITY I/A/W AMM 52-11-00. OPS CHECKED GOOD.
